Amazon cover image
Image from Amazon.com
Image from OpenLibrary

Hitting probabilities for nonlinear systems of stochastic waves/ Robert C. Dalang, Marta Sanz-Sole.

By: Contributor(s): Series: Memoirs of the American Mathematical Society ; no. 1120.Publisher: Providence, R.I.: American Mathematical Society, 2015Description: 75 pagesContent type:
  • text
Media type:
  • unmediated
Carrier type:
  • volume
ISBN:
  • 9781470414238 (pbk. : alk. paper)
  • 1470414236 (pbk. : alk. paper)
Subject(s):
Tags from this library: No tags from this library for this title. Log in to add tags.
Star ratings
    Average rating: 0.0 (0 votes)
Holdings
Item type Current library Collection Call number Copy number Status Date due Barcode
Books Books Castorina Estantes Abertas (Open Shelves) Coleções de Monografias (Monographs Collections) 1 Available 39063000676190

Includes bibliographical references (pages 73-75).

There are no comments on this title.

to post a comment.
© 2023 IMPA Library | Customized & Maintained by Sérgio Pilotto


Powered by Koha